Journals / Türkderm-Deri Hastalıkları ve Frengi Arşivi / 2014 / Cilt: 48 - Sayı: 1

A case of imatinib-induced erythrodermia

İmatinibile indüklenen eritrodermi olgusu

Pages
54–56
Publication Date
2022-11-05
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper, we report a case of erythrodermia induced by imatinib in a patient with CML. (Turkderm 2014; 48: 54-6)

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Imatinib is the first molecularly targeted drug developed for the treatment of chronic myeloid leukemia (CML).
📊
Key Findings & Data:Adverse cutaneous reactions induced by imatinib are frequent and generally moderate.
💡
Conclusion & Impact:In this paper, we report a case of erythrodermia induced by imatinib in a patient with CML. (Turkderm 2014; 48: 54-6)
🔬Design:Research Article
📍Scope:2014 Verileri
⚙️Variables:Domain Parameters

Abstract

Imatinib is the first molecularly targeted drug developed for the treatment of chronic myeloid leukemia (CML). Adverse cutaneous reactions induced by imatinib are frequent and generally moderate. On the other hand, imatinib-induced erythroderma is an uncommon reaction, and only a few cases have been reported in the literature. In this paper, we report a case of erythrodermia induced by imatinib in a patient with CML. (Turkderm 2014; 48: 54-6)

Özet

İmatinib kronik myeloid lösemi (KML) tedavisinde kullanılan ilk moleküler hedeflenmiş ilaçtır. İmatinibin indüklediği advers kutanöz reaksiyonlar sıktır ve genellikle orta şiddetlidir. Diğer taraftan imatinib ile indüklenen eritrodermi nadir olarak gözlenir ve literatürde sadece birkaç olgu yer almaktadır. Bu yayında KML hastasında imatinibin indüklediği eritrodermi olgusu sunulmaktadır. (Türk­derm 2014; 48: 54-6)

🔖

Cite This Article

BULUR, I., NURHAN, Z. S., BÖYÜK, E., CANAZ, F. (2022). A case of imatinib-induced erythrodermia. Türkderm-Deri Hastalıkları ve Frengi Arşivi, Cilt: 48 - Sayı: 1, 54–56. https://ajindex.com/articles/621856

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Brazzelli V, Grasso V, Borroni G: Imatinib, dasatinib and nilotinib: a review of adverse cutaneous reactions with emphasis on our clinical experience. J Eur Acad Dermatol Venereol 2013;27:1471-80.
  2. Vano-Galvan S, Fernandez-Guarino M, Henriquez-Santana A, et al: Imatinib- induced erythroderma mediated by an unusual non-dose-dependent mechanism. Eur J Dermatol 2007;17:538-9.
  3. Banka N, Aljurf M, Hamadah I: Imatinib (STI-571)-induced exfoliative dermatitis in a Saudi patient with deck chair sign. Dermatology 2003;207:329-30.
  4. Hwang JE, Yoon JY, Bae WK, et al: Imatinib induced severe skin reactions and neutropenia in a patient with gastrointestinal stromal tumor. BMC Cancer 2010;10:438. Kuraishi N, Nagai Y, Hasegawa M, et al: Lichenoid drug eruption with palmoplantar hyperkeratosis due to imatinib mesylate: a case report and a review of the literature. Acta Derm Venerol 2010;90:73-6.
  5. Mathew T, Chandrashekar L, Pulimood S, et al: Imatinib-induced erythroderma. Australas J Dermatol 2007;48:193-4.
  6. Oztas P, Erbasi S, Lenk N,et al. Imatinib-induced erythrodermia in a patient with chronic myeloid leukemia. Acta Derm Venereol 2006;86:174-5.
  7. Sanghavi SA, Dongre AM, Khopkar US: Imatinib mesylate induced erythroderma. Indian J Dermatol Venereol Leprol 2012; 78: 408.